# SDR CA040123004

- Difficulty date: January 14, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,514 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3197 · Instrument System Wiring
- Part: Insulation
- Condition: Chafed
- Location: Electrical Wire
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH FLIGHT ON MULTIPLE OCCASIONS THE PILOTS EHSI FAILED ON APPROACH , POWERED DOWN AND RE POWERED UNCOMMANDED.  ON EACH OCCASION THE SYSTEM TESTED NORMAL AFTER LANDING AND DID NOT REOCCUR FOR DAYS. EACH COMPONENT IN THIS SYSTEM WAS REPLACED WITH A SERVICEABLE UNIT WITH NO CHANGE. DURING INSP OF THE A/C WIRING CHAFED WIRING WAS DISCOVERED UNDER THE COPILOTS SEAT IN THE OUTFLOW VALVE COMPARTMENT.
